Theorem concerning a magic triangle

Shirali, Shailesh (2018) Theorem concerning a magic triangle. At Right Angles, 7 (2). pp. 86-90.

[img] Text - Published Version
Download (357kB)

Abstract

Magic triangles and squares are often uses as a fun activity in the math class,but the magic of the mathematics behind such constructs is seldom explained and often left as an esoteric mystery for students. An article that can be used by teachers in the middle school (6-8) to justify to students that everything in mathematics has a reason and a solid explanation behind it. Plus a good way to practice some simple algebra.

Item Type: Articles in APF Magazines
Uncontrolled Keywords: Magic triangle, perimeter magic triangle, magic sum, arithmetic progression
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 25 Oct 2018 13:15
Last Modified: 29 Jul 2019 07:08
URI: http://publications.azimpremjifoundation.org/id/eprint/1562
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item